MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GLENOID IMPACTOR; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. GLENOID IMPACTOR; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number SBGL5001
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that upon routine inspection after the instruments came through the washer it was noted that the glenoid impactor also cracks and needed replacements.Attempts have been made, and no further information has been provided.

Brand Name
GLENOID IMPACTOR
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25680260
Report Number0001822565-2026-02406
Device Sequence Number18540518
Product Code KWS
UDI-Device Identifier00889024574854
UDI-Public(01)00889024574854(10)64859906
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL5001
Device Lot Number64859906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age52 YR
Patient SexMale